... i am still bleeding can someone please tell me why is this??? I am scared
Are you asking about beginning to bleed in your third week? Your body is still getting used to the hormones and it isnt unusual to have breakthrough bleeding or early bleeding. It can take 3-4 months sometimes to fully regulate out on the Pill. Once you have been taking them for a few months, your period will come in the 4th week like it is supposed to. Just keep taking the pills as they come in the pack no matter what your body is doing. If you bleed early or have breakthrough bleeding, you may not bleed much during your 4th week on the inactive pills. This is all perfectly normal. As long as you are taking your pills correctly, you will not get pregnant.
- Aviane Information for Consumers
- Aviane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aviane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Feb 2010 • 1 answer
Posted 24 Aug 2011 • 1 answer
Posted 28 Oct 2014 • 1 answer
Posted 12 Nov 2014 • 1 answer
Posted 15 Nov 2014 • 1 answer